# SDR AMTA200600282

- Difficulty date: April 18, 2006
- Submitted: April 21, 2006
- Operation: Air carrier
- Aircraft: N517AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27973
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: False Indication
- Location: Eicas
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EICAS STATUS MSG. (APU BAT NO STBY) STARTED/ RAN OK.  PERFORMED T/S IAW FIM.  THE SYS IS OK.  (K)
